# SDR WVER2017010400001

- Difficulty date: January 4, 2017
- Submitted: January 4, 2017
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N501LS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7584
- Aircraft time: 15,836 hours, 13,011 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 601350061
- Condition: Cracked
- Location: Bs 635-340
- Part time: 15,836 hours, 13,011 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE BEAM UPPER WEB CRACKED
